# SDR SWIA201334653

- Difficulty date: September 15, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 24,692 hours, 14,736 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Part number: 530113
- Condition: Failed
- Location: Rudder Pedal
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 1351, NOSE WHEEL STEERING ERRATIC.    REPLACED CO PILOTS RUDDER PEDAL INPUT COMMAND MODULE.
